MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510870
Health Effect - Clinical Codes Bradycardia (1751); Foreign Body In Patient (2687)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the case, a wire guided retrieval basket was deployed, the gallstone was captured in the basket and was attempted to be crushed with the product.When doing so, there is a failsafe, where the tip of the basket pops off if the stone is unable to be crushed.When this tip comes off, the basket can then slip off the stone and be removed.In this case the tip did not detach, which caused the basket to be stuck on the stone.The basket with the stone was attempted to be removed from the patient; however, it was too large and whenever the wire was pulled the patient began to become bradycardic, due to this the basket and stone was left in the patient with the guidewire cut at the distal end.[redacted] recommendation was to transfer the patient to [redacted] where they have eus, spyglass and lithotripsy.Patient was emergently transferred to [redacted] hospital.We do have spyglass here but [redacted] nor his partners are trained in use, and [redacted] felt eus may be needed, a service we do not have, nor (b)(6).

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key20245806
Report Number20245806
Device Sequence Number7282705
Product Code LQC
UDI-Device Identifier08714729296386
UDI-Public(01)08714729296386
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/05/2024
Report Date (Section F) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00510870
Device Catalogue NumberM00510870
Device Lot Number34049728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA06/05/2024